# SDR SWAA2022080839163

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-7H4
- Aircraft serial: 36994
- Aircraft time: 32,836 hours, 14,794 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR INTERIOR HANDLE LOOSE / [01] TIGHTENED FWD ENTRY DOOR INTERIOR HANDLE ATTACH HARDWARE PER AMM 52-11-31
